Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft

Posted by JohnL on June 8, 1999, at 3:28:09

In reply to Zoloft, posted by Gigi on June 7, 1999, at 19:21:18

> My doctor just decided to put me on Zoloft and I was wondering if anyone could advise of side effects; such as weight gain, insomnia, sweating, etc. Anything anyone can suggest would be greatly appreciated.

Gigi, I've been on Zoloft. Though I really don't like the SSRIs (Paxil, Prozac, Zoloft), Zoloft is my #1 choice in the bunch. They all seem to diminish sexual desires in a large percentage of people, but Zoloft for me was the only one that at least allowed me to be able to have sex. Side effects will vary a lot. Some people get sleepy, some get wired. Some gain weight, some lose it. Diarrhea is likely, goes away in a week or so. A fine hand tremor is common, but smooths out with time. Insomnia or disturbed sleep might happen, in which case a small dose of Remeron, or a sedating TCA, would be a helpful addition. A wise approach would be to break the pill in half, start with 25mg for a week, then go up to 50mg. Most people will find relief in the 100mg to 125mg range, though 200mg is common. Contrary to the 4 to 6 weeks claimed to judge whether Zoloft helps you or not, some researchers are now saying a good 3 months is needed. Zoloft has been a problem for some of us, but has been a real lifesaver for others...I hope and want you to be one of those. Go slow and give it time. Best wishes, JohnL.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:7151